# SDR CALA2024072400277

- Difficulty date: July 21, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 94,020 hours, 22,775 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO LIGHT IN LAV 1L INTERMITENT REQUIRES TOO MUCH FORCE WHEN LOCKING DOOR TO TURN ON SUSPECT DOOR SWITCH, AUX AND DOME LIGHT OPERABLE. APPROVED NEF 3320AS COMPLY WITH DDP. FOUND LIGHT IN LAV 1L AND LOCKING MECHANISM TO BE OPERATING NORMALLY.
